# SDR IPXA10662991

- Difficulty date: September 22, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  BS 955 REAR SPAR BULKHEAD FITTING AREA WAS FOUND CRACKED ON 2 O/C POSITION AT FAIL SAFE STRAP APPROX .1250" IN LENGTH.  FUSELAGE BS955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP REPAIRED IAW EO B767-5350-17922-G, APPENDIX C AT LT SIDE.
